Avtomatika i Telemekhanika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1965, Volume 26, Issue 2, Pages 246–253 (Mi at11288)  

This article is cited in 1 scientific paper (total in 1 paper)

Random Optimization

I. Mátyáš

Pardubitse, ČSSR

Abstract: An adaptive random optimization method for several variables is suggested. Convergence of random sequence of states to an optimal state is proved and a circuit of a random optimization is described.

Full text: PDF file (1424 kB)
UDC: 62-505

Received: 13.09.1963

Citation: I. Mátyáš, “Random Optimization”, Avtomat. i Telemekh., 26:2 (1965), 246–253

Citation in format AMSBIB
\Bibitem{1}
\by I.~M\'aty\'a{\v s}
\paper Random Optimization
\jour Avtomat. i Telemekh.
\yr 1965
\vol 26
\issue 2
\pages 246--253
\mathnet{http://mi.mathnet.ru/at11288}


Linking options:
  • http://mi.mathnet.ru/eng/at11288
  • http://mi.mathnet.ru/eng/at/v26/i2/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Kuznetsov, “On the motion of agents across terrain with obstacles”, Comput. Math. Math. Phys., 58:1 (2018), 137–151  mathnet  crossref  crossref  isi  elib
  • Avtomatika i Telemekhanika
    Number of views:
    This page:1183
    Full text:573

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021